# SDR ASAA2018100226337

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,653 hours, 9,669 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING RECALL CONT CAB ZONE TEMP ANNUNCIATOR ILLUMINATES -EXTINGUISHES AFTER MASTER CAUTION RESET. GROUNDED - YES. NO HISTORY 30 DAYS. PERFORMED BITE TEST OF ZONE/TEMP CONTROLLER REF AMM 21-61-00. INITIAL TEST SHOWS FLT DECK TRIM VALVE. RESET CONTROLLER, RERAN BITE TEST, SHOWS NO FAULTS AT THIS TIME.
